×

On condition \((a_f)\) of a stratified mapping. (English) Zbl 0476.58002


MSC:

58A35 Stratified sets
57N80 Stratifications in topological manifolds
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , , , , Topological stability of smooth mappings, Springer Lect. Notes, Berlin Vol. 552 (1976). · Zbl 0377.58006
[2] [2] , Notes on topological stability, mimeographed, Harvard Univ. (1970).
[3] [3] , Geometric versions of Whitney regularity for smooth stratifications, Ann. scient. Ec. Norm. Sup., Vol. 12 (1979), 461-471. · Zbl 0456.58002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.